# SDR AALA20090609TUL21

- Difficulty date: June 5, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- Aircraft time: 56,475 hours, 29,196 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN IS DENTED AND BUCKLED OVER FRAME BETWEEN L18L-L17L.  INSTALLED DOUBLER PER SRM 53-04 FIGURE 38.
